# SDR MALA040293

- Difficulty date: March 30, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N368PX
- Make and model: Saab 340B
- Aircraft serial: 340B274
- Aircraft time: 30,865 hours, 25,783 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Tat Probe
- Part number: 102CP2AF
- Part serial: OFF90299
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT OAT SHOWING -68, FLIGHT DIRECTOR OFF, AUTOPILOT OFF.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED TAT PROBE P/N ON&OFF 102CP2AF, S/N ON A18795, S/N OFF 90299, TAT PROBE OPS CHECKS GOOD IAW SF340 M/M CHAP 34.
